# SDR HALA2022082900251

- Difficulty date: August 28, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 44,993 hours, 7,013 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - G HYD LEAK MESSAGE SHUT DOWN BOTH ENGINE PUMPS PER EICAM, G HYD LOW LEVEL.  PERFORMED BITE TEST OF HSMU PER A330 29-31-00 FAULTED G HYD QTY XMTR G ENG 1PMP/ AND HSMU.  PERFOMRED OPS CHK OF AUTOMATIC CONROL OF FIRE SHUT OFF FOR LOW LEVEL ON GREEN SYSTEM PERA330 TASK 29-11-00 PAGE 6 STEP #4 SAYS REPLACE HSMU. M PROCEDURES FOR MEL 29-30-2A REVERSED A/C BACK IN NORMAL CONFIGURATION 534768. R/R HSMU PER A330 AMM 29-11-34.  OPS TEST GOOD.  ALL INDICATIONS NORMAL.  SERVICED HYD, AND RESET C/B 5JR.  OK FOR SVC.
HYDRAULIC UNIT, OFF 33-2900-9-0003 32010 ON 33-2900-9-0003 00513
